# SDR SWIA200311772

- Difficulty date: February 9, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 19,753 hours, 25,818 cycles
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ON TAKEOFF, THE LEFT MAIN GEAR RED A AND B LIGHTS REMAINED ILLUMINATED AND A NOTICEABLE DRAG CAME FROM THE LEFT SIDE.  RETURNED TO DEN.  REMOVED AND REPLACED LEFT MAIN GEAR ACTUATOR IAW MM 32-11-00.  S/N OFF 237.
